# SDR DALA2018061604035

- Difficulty date: June 15, 2018
- Submitted: June 16, 2018
- Operation: Air carrier
- Aircraft: N935DL
- Make and model: Doug MD-88
- Aircraft serial: 49722
- Aircraft time: 76,035 hours, 57,522 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION, CRACKED PRODUCTION DOUBLER ON FWD LAVATORY SERVICE PANEL. PRODUCTION DOUBLER ON FWD LAVATORY SERVICE PANEL WAS REPAIRED PER ER/A 569279-14 REV ORIGINAL SEC I AND ETI-88-18-060 REV 4.
